EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Large dimensional data"
Narrow search

Narrow search

Year of publication
Subject
All
Forecasting model 3 Prognoseverfahren 3 Börsenkurs 2 Estimation 2 Estimation theory 2 Large-dimensional data 2 Limiting spectral distribution 2 Proportionality 2 Random F-matrices 2 Schätztheorie 2 Schätzung 2 Share price 2 Time series analysis 2 Zeitreihenanalyse 2 large-dimensional data 2 Bayes-Statistik 1 Bayesian inference 1 CART classification trees 1 China 1 Covariance matrix 1 Factor analysis 1 Factor-augmented prediction 1 Faktorenanalyse 1 Forecasting 1 High-frequency and large dimensional data 1 High-frequency data 1 Hypothesis testing 1 Induktive Statistik 1 Inflation 1 Inflation rate 1 Inflationsrate 1 Large dimensional data 1 Latent volatility factor 1 Likelihood ratio test 1 Projected PCA 1 Shrinkage 1 Statistical inference 1 Uniform inference 1 VAR model 1 VAR-Modell 1
more ... less ...
Online availability
All
Undetermined 5 Free 1
Type of publication
All
Article 6
Type of publication (narrower categories)
All
Article in journal 3 Aufsatz in Zeitschrift 3
Language
All
English 3 Undetermined 3
Author
All
Cheng, Mingmian 2 Liu, Baisen 2 Xu, Lin 2 Yang, Xiye 2 Zheng, Shurong 2 Bao, Shaokun 1 Jiang, Yuanying 1 Liao, Yuan 1 Nong, Hao 1 Pfeifer, Sanja 1 Swanson, Norman R. 1 Tian, Guo-Liang 1 Wu, Xianghua 1 Zekić-Sušac, Marijana 1 Šarlija, Nataša 1
more ... less ...
Published in...
All
Applied economics 1 Business Systems Research 1 Computational Statistics & Data Analysis 1 Journal of Multivariate Analysis 1 Journal of econometrics 1 Journal of empirical finance 1
Source
All
ECONIS (ZBW) 3 RePEc 3
Showing 1 - 6 of 6
Cover Image
A dual perspective inflation analysis of China with large dimensional data : an application of large VARs model
Nong, Hao; Wu, Xianghua; Jiang, Yuanying - In: Applied economics 55 (2023) 50, pp. 5939-5955
Persistent link: https://www.econbiz.de/10014335840
Saved in:
Cover Image
Uniform predictive inference for factor models with instrumental and idiosyncratic betas
Cheng, Mingmian; Liao, Yuan; Yang, Xiye - In: Journal of econometrics 237 (2023) 2,3, pp. 1-28
Persistent link: https://www.econbiz.de/10014471816
Saved in:
Cover Image
Forecasting volatility using double shrinkage methods
Cheng, Mingmian; Swanson, Norman R.; Yang, Xiye - In: Journal of empirical finance 62 (2021), pp. 46-61
Persistent link: https://www.econbiz.de/10012693319
Saved in:
Cover Image
A Comparison of Machine Learning Methods in a High-Dimensional Classification Problem
Zekić-Sušac, Marijana; Pfeifer, Sanja; Šarlija, Nataša - In: Business Systems Research 5 (2014) 3, pp. 82-96
Background: Large-dimensional data modelling often relies on variable reduction methods in the pre-processing and in …
Persistent link: https://www.econbiz.de/10011019966
Saved in:
Cover Image
Testing proportionality of two large-dimensional covariance matrices
Xu, Lin; Liu, Baisen; Zheng, Shurong; Bao, Shaokun - In: Computational Statistics & Data Analysis 78 (2014) C, pp. 43-55
Testing the proportionality of two large-dimensional covariance matrices is studied. Based on modern random matrix theory, a pseudo-likelihood ratio statistic is proposed and its asymptotic normality is proved as the dimension and sample sizes tend to infinity proportionally.
Persistent link: https://www.econbiz.de/10010871453
Saved in:
Cover Image
A new test for the proportionality of two large-dimensional covariance matrices
Liu, Baisen; Xu, Lin; Zheng, Shurong; Tian, Guo-Liang - In: Journal of Multivariate Analysis 131 (2014) C, pp. 293-308
Let X1,…,Xn1+1∼iidNp(μ1,Σ1) and Y1,…,Yn2+1∼iidNp(μ2,Σ2) be two independent random samples, where pn2. In this article, we propose a new test for the proportionality of two large p×p covariance matrices Σ1 and Σ2. By applying modern random matrix theory, we establish the asymptotic...
Persistent link: https://www.econbiz.de/10011041913
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...